# SDR USAA2011080800019

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 34,599 hours, 10,026 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EVACUATION SLIDE ARMING LEVER BINDING AT DOOR 1R.  ADJUSTED "DISARMED" PLACARD, OPS NORMAL.
